# SDR ASOA20131211215

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 22,775 hours, 22,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 145315897604
- Condition: Cracked
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION, THE RT FWD DRAG ANGLE, PROFILE, WAS FOUND TO BE CRACKED AT FRAME 76.  MAINTENANCE R & R THE AFFECTED DRAG ANGLE, PROFILE, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
